2 doctors weighed in:
Are sedatitive medication or drugs classed as "hypnotics" a problem when taken with ethanol?
2 doctors weighed in

Dr. Arthur Heller
Internal Medicine - Gastroenterology
In brief: Interact
Alcohol and sedative hypnotics can have additive effects.
This can increase the risk of respiratory depression, motor abnormalities, poor judgement, low blood pressure, balance problems, etc ... And, oh yeah, risk of death. They are not to be mixed.

In brief: Interact
Alcohol and sedative hypnotics can have additive effects.
This can increase the risk of respiratory depression, motor abnormalities, poor judgement, low blood pressure, balance problems, etc ... And, oh yeah, risk of death. They are not to be mixed.
Dr. Arthur Heller
Dr. Arthur Heller
Thank
Dr. Joseph Eastern
Dermatology
In brief: Both.
Neither should be taken at the same time you are drinking alcohol.
The consequences can be severe, up to and including death.

In brief: Both.
Neither should be taken at the same time you are drinking alcohol.
The consequences can be severe, up to and including death.
Dr. Joseph Eastern
Dr. Joseph Eastern
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified,
17 years in practice
497K people helped
Continue
108,000 doctors available
Read more answers from doctors